# SDR 05FDEA02439

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 48,982 hours, 9,764 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Door R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, R3 DOOR LOWER STOP FORWARD BRACKET FOUND CRACKED.   REMOVED AND REPLACED PER   SRM 51-31-01 VOLUME II.
